SOME CLASSIFICATIONS OF HYPERK-ALGEBRAS OF ORDER 3

この論文をさがす

著者

    • ZAHEDI M. M.
    • Department of Mathematics, Shahid Bahonar University of Kerman, Kerman
    • BORZOEI R. A.
    • Department of Mathematics, Shahid Bahonar University of Kerman, Kerman
    • REZAEI H.
    • Department of Mathematics, Sistan and Baluchestan University

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 133-142, 2001-01-01

参考文献:  7件中 1-7件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10008798430
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ